article

Youcef Amirat and Kamel Hamdache


(2015) : Strong solutions to the equations of electrically conductive magnetic fluids




Strong solutions to the equations of electrically conductive magnetic fluids

Youcef Amirat and Kamel Hamdache


$publication['pub_id'], 'output_type' => ARRAY_A, ) ); /*echo "
";
                            print_r($bookmarks);
                            echo "
"; */ foreach($bookmarks as $row){ $uu = get_user_by( 'id', $row[user] ); $user_info = get_user_meta($uu->ID); //photo $photo = get_cupp_meta($uu->ID, 'portfolio3l'); echo ''; } ?>

article

Journal of Mathematical Analysis and Applications

To cite this publication :


Youcef Amirat, Kamel Hamdache: Strong solutions to the equations of electrically conductive magnetic fluids. Dans: Journal of Mathematical Analysis and Applications, 421 (1), p. 75–104, 2015.

' . tp_html_publication_template::prepare_url($publication['url'], $publication['doi'], 'list') . '

'; } //$authors = tp_authors::get_authors(); //echo var_dump($authors); ?>




Candidature
Documentation

En savoir plus ?

Contactez-nous et téléchargez une documentation